• Previous Article
    Stochastic delay differential equations of three-species prey-predator system with cooperation among prey species
  • DCDS-S Home
  • This Issue
  • Next Article
    Numerical analysis of an ODE and a level set methods for evolving spirals by crystalline eikonal-curvature flow
doi: 10.3934/dcdss.2020434

Feedback stabilization of bilinear coupled hyperbolic systems

1. 

TSI Team, Department of Mathematics, Moulay Ismail University, Faculty of Sciences, Meknes, Morocco

2. 

Department of Industrial Engineering, National Superior School of Mines, Rabat, Morocco

3. 

LERMA, Mohammadia Engineering School, Mohamed V University in Rabat, Morocco

4. 

TSI Team, Department of Mathematics, Moulay Ismail University, Faculty of Sciences, Meknes, Morocco

* Corresponding author: Imad El Harraki

Received  November 2019 Revised  July 2020 Published  November 2020

This paper studies the problem of stabilization of some coupled hyperbolic systems using nonlinear feedback. We give a sufficient condition for exponential stabilization by bilinear feedback control. The specificity of the control used is that it acts on only one equation. The results obtained are illustrated by some examples where a theorem of Mehrenberger has been used for the observability of compactly perturbed systems [18].

Citation: Ilyasse Lamrani, Imad El Harraki, Ali Boutoulout, Fatima-Zahrae El Alaoui. Feedback stabilization of bilinear coupled hyperbolic systems. Discrete & Continuous Dynamical Systems - S, doi: 10.3934/dcdss.2020434
References:
[1]

F. Alabeau-BoussouiraP. Cannarsa and V. Kormonik, Indirect internal stabilization of weakly coupled evolution equations, J. Evol. Equ, 2 (2002), 127-150.  doi: 10.1007/s00028-002-8083-0.  Google Scholar

[2]

F. Alabau-Boussouira, Indirect boundary stabilization of weakly coupled hyperbolic systems, SIAM J. Control Optim, 41 (2002), 511-541.  doi: 10.1137/S0363012901385368.  Google Scholar

[3]

K. Ammari and S. Nicaise, Polynomial and analytic stabilization of a wave equation coupled with an Euler-Bernoulli beam, Math. Methods Appl. Sci, 32 (2009), 556-576.  doi: 10.1002/mma.1052.  Google Scholar

[4]

K. Ammari and M. Mehrenberger, Stabilization of coupled systems, Acta Math. Hungar, 123 (2009), 1-10.  doi: 10.1007/s10474-009-8011-7.  Google Scholar

[5]

K. AmmariM. Jellouli and M. Mehrenberger, Feedback stabilization of a coupled string-beam system, Networks & Heterogeneous Media, 4 (2009), 19-34.  doi: 10.3934/nhm.2009.4.19.  Google Scholar

[6]

K. Ammari and M. Tucsnak, Stabilization of second order evolution equations by a class of unbounded feedbacks, ESAIM COCV, 6 (2001), 361-386.  doi: 10.1051/cocv:2001114.  Google Scholar

[7]

H. Attouch, G. Buttazzo and G. Michaille, Variational Analysis in Sobolev and BV Spaces: Applications to PDEs and Optimization, 2nd edition, SIAM, 2005.  Google Scholar

[8]

J. Ball and M. Slemrod, Feedback stabilization of distributed semilinear control systems, J. Appl. Math. Optim, 5 (1979), 169-179.  doi: 10.1007/BF01442552.  Google Scholar

[9] V. Barbu, Analysis and Control of Nonlinear Infinite Dimensional System, Academic Press, 1993.   Google Scholar
[10]

E. A. BenhassiK. AmmariS. Boulite and L. Maniar, Exponential energy decay of some coupled second order systems, Semigroup Forum, 86 (2013), 362-382.  doi: 10.1007/s00233-012-9440-0.  Google Scholar

[11]

L. Berrahmoune, Stabilization and decay estimate for distributed bilinear systems, Systems & Control Letters, 36 (1999), 167–171. doi: 10.1016/S0167-6911(98)00065-6.  Google Scholar

[12]

I. BochicchioC. Giorgi and E. Vuk, On the viscoelastic coupled suspension bridge, Evolution Equations & Control Theory, 3 (2014), 373-397.  doi: 10.3934/eect.2014.3.373.  Google Scholar

[13]

J. Charles, M. Mbekhta and H. Queffélec, Analyse Fonctionnelle et Théorie des Opérateurs, Dunod, 2010. Google Scholar

[14]

I. El Harraki and A. Boutoulout, Controllability of the wave equation via multiplicative controls, IMA Journal of Mathematical Control and Information, 35 (2018), 393-409.  doi: 10.1093/imamci/dnw055.  Google Scholar

[15]

A. Haraux, Une remarque sur la stabilisation de certains systèmes du deuxième ordre en temps, Portugal Math, 46 (1989), 245-258.   Google Scholar

[16]

S. Hongying and W. Xiang-Sheng Wang, Global dynamics of a coupled epidemic model, Discrete & Continuous Dynamical Systems - B, 22 (2017), 1575-1585.  doi: 10.3934/dcdsb.2017076.  Google Scholar

[17]

J.-L. Lions, Contrôlabilité Exacte, Perturbations et Stabilisation des Systèmes Distribués, 1st edition, Masson, Paris, 1998.  Google Scholar

[18]

M. Mehrenberger, Observability of coupled systems, Acta Math. Hungar, 4 (2004), 321-348.  doi: 10.1023/B:AMHU.0000028832.47891.09.  Google Scholar

[19]

M. Ouzahra, Exponential and weak stabilization of constrained bilinear systems, SIAM J. Control Optim, 48 (2010), 3962-3974.  doi: 10.1137/080739161.  Google Scholar

[20]

A. Pazy, Semi-Groups of Linear Operators and Applications to Partial Differential Equations, 1st edition, Springer-Verlag, New York, 1983. doi: 10.1007/978-1-4612-5561-1.  Google Scholar

[21]

J. Simon, Compact sets in the space $L^{p}(0, T; B)$, Annali di Matematica Pura ed Applicata (Ⅳ), CXLVI (1987), 65-96.  doi: 10.1007/BF01762360.  Google Scholar

[22]

A. Soufyane, Uniform stability of coupled second order equations, Electron. J. Diff. Equ, 25 (2001), 1-10.   Google Scholar

[23]

M. Tucsnak and G. Weiss, Observation and Control for Operator Semigroups, 1st edition, Birkhauser Verlag AG, 2009. doi: 10.1007/978-3-7643-8994-9.  Google Scholar

[24]

L. Yu, Exact Controllability of the Lazer-McKenna Suspension Bridge Equation, Ph.D thesis, Nevada University in Las Vegas, 2014.  Google Scholar

[25]

A. Wehbe and W. Youssef, Observabilité et contrôlabilité exacte indirecte interne par un contrôle localement distribué de systèmes d'équations couplées, Comptes Rendus Mathématique, 348 (2010), 1169-1173.  doi: 10.1016/j.crma.2010.10.013.  Google Scholar

[26]

E. Zuazua, Exponential decay for the semi-linear wave equation with locally distributed damping, Comm. in Partial Differential Equations, 15 (1990), 205-235.  doi: 10.1080/03605309908820684.  Google Scholar

show all references

References:
[1]

F. Alabeau-BoussouiraP. Cannarsa and V. Kormonik, Indirect internal stabilization of weakly coupled evolution equations, J. Evol. Equ, 2 (2002), 127-150.  doi: 10.1007/s00028-002-8083-0.  Google Scholar

[2]

F. Alabau-Boussouira, Indirect boundary stabilization of weakly coupled hyperbolic systems, SIAM J. Control Optim, 41 (2002), 511-541.  doi: 10.1137/S0363012901385368.  Google Scholar

[3]

K. Ammari and S. Nicaise, Polynomial and analytic stabilization of a wave equation coupled with an Euler-Bernoulli beam, Math. Methods Appl. Sci, 32 (2009), 556-576.  doi: 10.1002/mma.1052.  Google Scholar

[4]

K. Ammari and M. Mehrenberger, Stabilization of coupled systems, Acta Math. Hungar, 123 (2009), 1-10.  doi: 10.1007/s10474-009-8011-7.  Google Scholar

[5]

K. AmmariM. Jellouli and M. Mehrenberger, Feedback stabilization of a coupled string-beam system, Networks & Heterogeneous Media, 4 (2009), 19-34.  doi: 10.3934/nhm.2009.4.19.  Google Scholar

[6]

K. Ammari and M. Tucsnak, Stabilization of second order evolution equations by a class of unbounded feedbacks, ESAIM COCV, 6 (2001), 361-386.  doi: 10.1051/cocv:2001114.  Google Scholar

[7]

H. Attouch, G. Buttazzo and G. Michaille, Variational Analysis in Sobolev and BV Spaces: Applications to PDEs and Optimization, 2nd edition, SIAM, 2005.  Google Scholar

[8]

J. Ball and M. Slemrod, Feedback stabilization of distributed semilinear control systems, J. Appl. Math. Optim, 5 (1979), 169-179.  doi: 10.1007/BF01442552.  Google Scholar

[9] V. Barbu, Analysis and Control of Nonlinear Infinite Dimensional System, Academic Press, 1993.   Google Scholar
[10]

E. A. BenhassiK. AmmariS. Boulite and L. Maniar, Exponential energy decay of some coupled second order systems, Semigroup Forum, 86 (2013), 362-382.  doi: 10.1007/s00233-012-9440-0.  Google Scholar

[11]

L. Berrahmoune, Stabilization and decay estimate for distributed bilinear systems, Systems & Control Letters, 36 (1999), 167–171. doi: 10.1016/S0167-6911(98)00065-6.  Google Scholar

[12]

I. BochicchioC. Giorgi and E. Vuk, On the viscoelastic coupled suspension bridge, Evolution Equations & Control Theory, 3 (2014), 373-397.  doi: 10.3934/eect.2014.3.373.  Google Scholar

[13]

J. Charles, M. Mbekhta and H. Queffélec, Analyse Fonctionnelle et Théorie des Opérateurs, Dunod, 2010. Google Scholar

[14]

I. El Harraki and A. Boutoulout, Controllability of the wave equation via multiplicative controls, IMA Journal of Mathematical Control and Information, 35 (2018), 393-409.  doi: 10.1093/imamci/dnw055.  Google Scholar

[15]

A. Haraux, Une remarque sur la stabilisation de certains systèmes du deuxième ordre en temps, Portugal Math, 46 (1989), 245-258.   Google Scholar

[16]

S. Hongying and W. Xiang-Sheng Wang, Global dynamics of a coupled epidemic model, Discrete & Continuous Dynamical Systems - B, 22 (2017), 1575-1585.  doi: 10.3934/dcdsb.2017076.  Google Scholar

[17]

J.-L. Lions, Contrôlabilité Exacte, Perturbations et Stabilisation des Systèmes Distribués, 1st edition, Masson, Paris, 1998.  Google Scholar

[18]

M. Mehrenberger, Observability of coupled systems, Acta Math. Hungar, 4 (2004), 321-348.  doi: 10.1023/B:AMHU.0000028832.47891.09.  Google Scholar

[19]

M. Ouzahra, Exponential and weak stabilization of constrained bilinear systems, SIAM J. Control Optim, 48 (2010), 3962-3974.  doi: 10.1137/080739161.  Google Scholar

[20]

A. Pazy, Semi-Groups of Linear Operators and Applications to Partial Differential Equations, 1st edition, Springer-Verlag, New York, 1983. doi: 10.1007/978-1-4612-5561-1.  Google Scholar

[21]

J. Simon, Compact sets in the space $L^{p}(0, T; B)$, Annali di Matematica Pura ed Applicata (Ⅳ), CXLVI (1987), 65-96.  doi: 10.1007/BF01762360.  Google Scholar

[22]

A. Soufyane, Uniform stability of coupled second order equations, Electron. J. Diff. Equ, 25 (2001), 1-10.   Google Scholar

[23]

M. Tucsnak and G. Weiss, Observation and Control for Operator Semigroups, 1st edition, Birkhauser Verlag AG, 2009. doi: 10.1007/978-3-7643-8994-9.  Google Scholar

[24]

L. Yu, Exact Controllability of the Lazer-McKenna Suspension Bridge Equation, Ph.D thesis, Nevada University in Las Vegas, 2014.  Google Scholar

[25]

A. Wehbe and W. Youssef, Observabilité et contrôlabilité exacte indirecte interne par un contrôle localement distribué de systèmes d'équations couplées, Comptes Rendus Mathématique, 348 (2010), 1169-1173.  doi: 10.1016/j.crma.2010.10.013.  Google Scholar

[26]

E. Zuazua, Exponential decay for the semi-linear wave equation with locally distributed damping, Comm. in Partial Differential Equations, 15 (1990), 205-235.  doi: 10.1080/03605309908820684.  Google Scholar

[1]

Awais Younus, Zoubia Dastgeer, Nudrat Ishaq, Abdul Ghaffar, Kottakkaran Sooppy Nisar, Devendra Kumar. On the observability of conformable linear time-invariant control systems. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020444

[2]

Gervy Marie Angeles, Gilbert Peralta. Energy method for exponential stability of coupled one-dimensional hyperbolic PDE-ODE systems. Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020108

[3]

João Marcos do Ó, Bruno Ribeiro, Bernhard Ruf. Hamiltonian elliptic systems in dimension two with arbitrary and double exponential growth conditions. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 277-296. doi: 10.3934/dcds.2020138

[4]

Xinyu Mei, Yangmin Xiong, Chunyou Sun. Pullback attractor for a weakly damped wave equation with sup-cubic nonlinearity. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 569-600. doi: 10.3934/dcds.2020270

[5]

Maoding Zhen, Binlin Zhang, Vicenţiu D. Rădulescu. Normalized solutions for nonlinear coupled fractional systems: Low and high perturbations in the attractive case. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020379

[6]

Hui Lv, Xing'an Wang. Dissipative control for uncertain singular markovian jump systems via hybrid impulsive control. Numerical Algebra, Control & Optimization, 2021, 11 (1) : 127-142. doi: 10.3934/naco.2020020

[7]

Jerry L. Bona, Angel Durán, Dimitrios Mitsotakis. Solitary-wave solutions of Benjamin-Ono and other systems for internal waves. I. approximations. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 87-111. doi: 10.3934/dcds.2020215

[8]

Ahmad Z. Fino, Wenhui Chen. A global existence result for two-dimensional semilinear strongly damped wave equation with mixed nonlinearity in an exterior domain. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5387-5411. doi: 10.3934/cpaa.2020243

[9]

Xuefeng Zhang, Yingbo Zhang. Fault-tolerant control against actuator failures for uncertain singular fractional order systems. Numerical Algebra, Control & Optimization, 2021, 11 (1) : 1-12. doi: 10.3934/naco.2020011

[10]

Pierluigi Colli, Gianni Gilardi, Jürgen Sprekels. Deep quench approximation and optimal control of general Cahn–Hilliard systems with fractional operators and double obstacle potentials. Discrete & Continuous Dynamical Systems - S, 2021, 14 (1) : 243-271. doi: 10.3934/dcdss.2020213

[11]

Oussama Landoulsi. Construction of a solitary wave solution of the nonlinear focusing schrödinger equation outside a strictly convex obstacle in the $ L^2 $-supercritical case. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 701-746. doi: 10.3934/dcds.2020298

[12]

Jie Zhang, Yuping Duan, Yue Lu, Michael K. Ng, Huibin Chang. Bilinear constraint based ADMM for mixed Poisson-Gaussian noise removal. Inverse Problems & Imaging, , () : -. doi: 10.3934/ipi.2020071

[13]

Hong Niu, Zhijiang Feng, Qijin Xiao, Yajun Zhang. A PID control method based on optimal control strategy. Numerical Algebra, Control & Optimization, 2021, 11 (1) : 117-126. doi: 10.3934/naco.2020019

[14]

Mark F. Demers. Uniqueness and exponential mixing for the measure of maximal entropy for piecewise hyperbolic maps. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 217-256. doi: 10.3934/dcds.2020217

[15]

Adel M. Al-Mahdi, Mohammad M. Al-Gharabli, Salim A. Messaoudi. New general decay result for a system of viscoelastic wave equations with past history. Communications on Pure & Applied Analysis, 2021, 20 (1) : 389-404. doi: 10.3934/cpaa.2020273

[16]

Yichen Zhang, Meiqiang Feng. A coupled $ p $-Laplacian elliptic system: Existence, uniqueness and asymptotic behavior. Electronic Research Archive, 2020, 28 (4) : 1419-1438. doi: 10.3934/era.2020075

[17]

Xavier Carvajal, Liliana Esquivel, Raphael Santos. On local well-posedness and ill-posedness results for a coupled system of mkdv type equations. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020382

[18]

Shengbing Deng, Tingxi Hu, Chun-Lei Tang. $ N- $Laplacian problems with critical double exponential nonlinearities. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 987-1003. doi: 10.3934/dcds.2020306

[19]

Manil T. Mohan. Global attractors, exponential attractors and determining modes for the three dimensional Kelvin-Voigt fluids with "fading memory". Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020105

[20]

Hai-Feng Huo, Shi-Ke Hu, Hong Xiang. Traveling wave solution for a diffusion SEIR epidemic model with self-protection and treatment. Electronic Research Archive, , () : -. doi: 10.3934/era.2020118

2019 Impact Factor: 1.233

Metrics

  • PDF downloads (23)
  • HTML views (62)
  • Cited by (0)

[Back to Top]